Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Hi I'm 34 years old, I have the levels of tsh is 8.06,t4 is 12.2 t3 is normal, and my vitamin d3 level is 8.88.i'm now taking 100 mg of Thyroxine, I have 4 kgs of weight gain in 2 months, please suggest me the treatment details For vitamin d deficiency which doctor I've to consult.

2 Doctors Answered
Hi I'm 34 years old, I have the levels of tsh is 8.06,t4 ...
Tips to gain weight: Don't drink water before meals. This can fill your stomach and make it harder to get in enough calories. Eat more often. Drink milk. Try weight gainer shakes. Use bigger plates. Add cream to your coffee. Take creatine. Get quality sleep. Homeopathy has best solution for this.
Hi I'm 34 years old, I have the levels of tsh is 8.06,t4 ...
Don't worry if this weight gain is because of your hypothyroidism, you will lose this weight as your TSH comes under control. 1. Eat something like a banana (if you are not diabetic) or any seasonal fruit or soaked almonds and a glass of water first thing in the morning (within 10 mins of waking up). 2. Take your breakfast every day. Don't skip it. 3. Have light meals every 2 hours (in addition to your breakfast, lunch n dinner) e.g. Nariyal paani, chaach, a handful of dry fruits, a handful of peanuts, seasonal fruit, a cup of curd/milk etc 4. Finish your dinner at least 2 hours before going to sleep. 5. Maintain active life style 6. Avoid fast foods n fried foods 7.Take a lot of green vegetables n fruit. 8. Drink lot of water 9. Everyday preferably sleep on same time Eating every 2 hours increases basal metabolic rate also. If you follow this over a period of time you will see that your intake of food has decreased Exercise in the form of yoga, cycling, Swimming, gymming, walking etc. For more details you can consult me.
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.